# SDR NSVA2011271

- Difficulty date: October 22, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 40,414 hours, 45,491 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR FROM PLANE SMELLS LIKE CHEMICAL/ PLASTIC ODOR ON TAKEOFF LOG PAGE 378362.
